# SDR KNNA2013082902

- Difficulty date: August 29, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N238AG
- Make and model: Boeing 7374Y0
- Aircraft serial: 23866
- Aircraft time: 58,905 hours, 37,454 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 259-280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION DURING A-CHECK,  STRINGER 23R, FS 259 TO 280 .
